Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can an overdose of metroprolol kill you?

Premium Questions

Dr.  Saatiish Jhuntrraa MD

How much ativan will kill you ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr. Michelle Gibson James MD

A 15 year old girl weighing 100 kg gas taken 10 Panadol about 2 hours ago will that kill her. ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Mahaveer Patil MD

I took 20 tablets of panadol , i was trying to kill myself obviously. I regret now though. My head hurts and I feel a bit nauseous. I'm too embarrassed to go to the doctors or hospital. Will I be okay? ... View answer

Answered by : Dr. Mahaveer Patil ( Orthopaedic Surgeon)
Dr. Panagiotis Zografakis MD

I took an overdose of xarelto almost 3 weeks ago. I took about 40 of the 20mg tablets. Not a suicide attempt since I knew it was not likely to kill me. Since that time I have had severe joint, muscle ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.   Arnab Banerjee MD

Hi , One of my room mate took 20 melatonin sleeping pills today morning ,what will happen to her,she will be alright or anything will goes wrong.. as my knowledge melatonin wont kill.please suggest me ... View answer

Answered by : Dr. Arnab Banerjee ( Critical Care Specialist)

Public Forum Discussions

Dr. Nidhi Setia MD

to take me off all of it. My question is would overdosing on 30mg duromine 15 tablets do any harm/kill me? ...hi i have been very sick these last 2 yrs with mental health issues and have tried to kill... View answer

Answered by : Dr. Nidhi Setia ( General & Family Physician)
Dr.     B M Gupta MD

besylate, along with 100mg metroprolol trtrate, 150 mg bupropion hcl sr and 37.5-25 mg triamterene-htcz. Then about 4pm with my bp so high, I thought I forgot to take the metroprolol, which I am currently... View answer

Answered by : Dr. B M Gupta ( General & Family Physician)
Dr.  Sudhir Kumar MD

but the bag what I ment to have on for 16 hours I never I discharged myself as never wanted to kill myself ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.    Andy Fine MD

depressed from losing my elderly mom dec 29th 2012 can t find a job at my age, no help from family and friends. would an overdose of 600 mg metformin and 300 mg of tramadol let me leave this world and take ... View answer

Answered by : Dr. Andy Fine ( Internal Medicine Specialist)
Dr. Nupur K MD

Good evening, I have a bit of a problem. Tuesday night I overdosed on metroprolol, I took 9 or 10 ... kill myself. I was basically broken & not thinking. I m 22 and although this sounds stupid I m... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr.  Danish Sheikh MD

One should visit a emergency department of nearest hospital as soon as possible if their is over dose of any medication and get consulted with physician. It depends upon the number of tablets taken.

Dr. Vinay Bhardwaj MD

Hello, Thanks for posting on HealthcareMagic. We're sorry, we understand the question, but there is no clinically relevant way to answer the question (i.e. this query can't be answered by a medical doctor). If you would...

Dr.    Muhammad Sareer Khalil MD

please go to an E.R to assess for overdose n toxicity